My son took Clozaril for schizophrenia for less than a month but discontinued it under his?
- 9 Jun 2010 by rita82866
- 9 Jun 2010
- clozaril, schizophrenia, vomiting
... psychiatrist's supervision because of the excessive sleepiness and vomiting every night. Last Sunday 6/6 was his last day on it. He is still waking up every night at 1:00 with excessive acid that causes him to vomit. Does anyone have any idea how long this after-effect might last? Also I read that Clozaril may be a cause of colitis; I am concerned about this possibility. Thank you to anyone who has any knowledge or experience with this side effect (the vomiting).
I would talk to his doctor about the vomiting. I, too, would think he should be past that by now. Also, I was just curious if your son had ever been on any other meds for his schizophrenia as clozaril is usually a "last ditch" effort used when all other meds have failed at curbing the schizophrenic tendencies.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 3 answers
Posted 23 Apr 2011 • 2 answers
Posted 6 Jul 2012 • 1 answer
Posted 3 Nov 2013 • 2 answers
Posted 28 Aug 2017 • 0 answers